# SDR UALA2011010700114

- Difficulty date: January 7, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 77,946 hours, 12,569 cycles
- Engine: Pwa PW4060
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Unit
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

SCRAPING SOUND IN MID CABIN FLOOR AREA.  FOUND RT INBOARD FLAP DRIVE UNIT GRINDING.  POWER DRIVE CONTROL UNIT SUSPECT.  PART ON HAND.  REPLACED FLAP CONTROL UNIT. NO SCRAPING NOISE HEARD.
